# SDR DALA2016022301346

- Difficulty date: February 4, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,395 hours, 37,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergenxcy Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT LENS LOOSE.  R & R L1 DOOR EXTERIOR EMERGENCY SLIDE LIGHT LENS ASSY IAW SUBTASKS 032-003-001, 032-002-001, 432-038-001, 822-039-001, AND 432-040-001.
